# SDR AWXA200601165

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: D531130072RD
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE ON RIVER EXTERNAL FUSELAGE AT FRAME 5L Z55 CM APPROX.  PERFORMED PERMANENT REPAIR ON EXTERNAL FUSELAGE FRAME 5L Z55 CM APPROX IAW SRM A319 53-00-11 PNG 353 TO 362 FIG 223 SHEET 2 AND FASTENER REPLACED IAW SRM A319 51-42-11.
